# SDR USAA2014050200004

- Difficulty date: April 29, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 15,676 hours, 10,425 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 19062062412
- Part serial: 0434
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK .2812 INCH LONG CRACK IN RT ELEVATOR UPPER LE SKIN APPROX 31.75 INCHES FROM INBD END & 5.5 INCHES FROM SERVO ACTUATOR CUT OUT YH= -1571.31 +3 INCHES, ER 3.  REPAIRED RT ELEVATOR UPPER LE SKIN IAW EA 507484.
